# SDR QXEA200500146

- Difficulty date: January 30, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 8,425 hours, 7,172 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522184
- Part serial: 041C0331
- Condition: Inoperative
- Location: Zone 100
- Part time: 7,005 hours, 7,749 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMF - ON FLIGHT 2415, ON SHORT FINAL RECEIVED A -R AC BUS- AND -NR 2 AC GEN- CAUTION LIGHT, RAN CHECKLIST, UNABLE TO CORRECT THE NR 2 AC GEN CAUTION LIGHT BUT THE R AC BUS CAUTION LIGHT WENT OUT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AC GEN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
